# SDR DHLA201100501

- Difficulty date: April 8, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LT SIDE.- SKIN CORRODED (STA ZR 150.000 - 178.000). CA-PERFORMED MAJOR REPAIR IAW SRM 55-6-1, FIG 1.  REMOVED LEVEL II CORROSION IAW SRM 51-1-8, PG 17-18.  FOUND OUT OF LIMITS IAW SRM 55-2-0, FIG 6.  REMOVED CORRODED PANEL PLATING IAW SRM 55-1-0 PG 1, SRM 51-1-21.  FABRICATED PLATING AND BONDED FINGER DOUBLER BOTH (2024T3 0.016") IAW SRM 55-6-1 FIG. 1 ITEM "A". BONDED BOTH PARTS WITH IAW SRM 51-1-9, TR 51-142, SRM 51-1-9A, TR 51-141.  CLEANED, TREATED AND PRIMED AREA + PANEL PLATING IAW SRM 51-1-8B. INSTALLED NEW PANEL PLATING IAW SRM 51-1-11 (PRC) SRM 51-1-21. PERFORMED BALANCE IAW SRM 51-4-6 PG 1-6. FOUND WITHIN LIMITS M: 2466-3, DIGITAL SCALE SORES MODE: FM150, SN: J7910
